RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 189, Number 4, Pages 760–763 (Mi dan35070)  

PHYSICS

Perturbation theory for Green's spin functions

D. I. Kadyrov

Perm State University

Full text: PDF file (451 kB)
UDC: 538.113
Presented: С. В. Вонсовский
Received: 15.04.1969

Citation: D. I. Kadyrov, “Perturbation theory for Green's spin functions”, Dokl. Akad. Nauk SSSR, 189:4 (1969), 760–763

Citation in format AMSBIB
\Bibitem{Kad69}
\by D.~I.~Kadyrov
\paper Perturbation theory for Green's spin functions
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 189
\issue 4
\pages 760--763
\mathnet{http://mi.mathnet.ru/dan35070}


Linking options:
  • http://mi.mathnet.ru/eng/dan35070
  • http://mi.mathnet.ru/eng/dan/v189/i4/p760

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020